# SDR CA971216064

- Difficulty date: December 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 99A
- Engine: Pwa PT6A28
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 404EN516
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: LD
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT MAIN NOT INDICATING SAFE.  POSITION SWITCH REPLACED.
